# SDR SWAA2015060340332

- Difficulty date: May 18, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 62,920 hours, 50,306 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 6959886
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR FITTING CHORD CRACKED AT INBD END.  REPAIRED CHORD IAW SI.
